# SDR ASAA2015030710879

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,099 hours, 699 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM APPEARS LOCKED UP. "SAT" PROMPT NOT DISPLAYED ON MCDU PAGE.  ACFT GROUNDED. ACCOMPLISH REBOOT IAW FIM TASK 23-15, 801, SYS RESTORED IAW SAME. OK FOR SERVICE.
